# SDR GLBA96159

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Punctured
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DVL - REPAIRED HOLE ON FUSELAGE ON RIGHT WING FILLET IAW SRM 51-70-00.  (M)
